# SDR REXA2021062900430

- Difficulty date: June 11, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE HOUSING HAS INDICATIONS 100% FSH AROUND ENTIRE CIRCUMFERENCE AT THE BADE OF THE SHAFT HOUSING FAILED NDT INSPECTION.  REMOVED UNSERVICEABLE MAIN AVIONICS DOOR HANDLE AND INSTALLED SERVICEABLE IAW CRJ900 AMM 52-42-03-000/400-801-A01 AND SRM 52-42-21-001-001-A01. OPS CHECKS GOOD.
